# SDR DALA2016061604711

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION AND FERRULES DAMAGED ON FLOOR PANELS NR`S: 120E, 120C, 148A, 148B, 148C, 148D, 160A, 160B, 160C, 160D, 160E, 160F, 200B, 200D, 200E, 256C, 256B, 256D, 313C, 313D.  FLOOR PANELS NR`S: 148A, 148B, 148C, 148D, 160A, 160B, 160C, 160D, 160E, 160F, 120C, 120E, 200B, 200C, 200D, 200E, 256B, 256C, 256D, 313C AND 313D WERE FABRICATED IAW AMM 53-20-01-201.  FLOOR PANEL NR 313B WAS REPLACED, FERRULES IAW AMM 53- 20-01-201.
